# SDR AT0500022

- Difficulty date: July 10, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: 5D00271
- Condition: Malfunctioned
- Location: Pax Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O2 ALT REL C/B NR L33 POPPED AFTER 1 RESET.  REMOVED AND REPLACED RELAY R2-5152 AND C/B B1-870.  PERFORMED O2 MASK DROP CHECK PER M/M 35-23, OPS CHECK GOOD.
